# SDR CALA2014012490226

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 44,115 hours, 18,212 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN LAX DUE TO A NOSE GEAR INDICATION ISSUE.  BOTH LANDING GEAR SENSORS FAILED.
